# SDR 03FDEA01868

- Difficulty date: October 29, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- Engine: Ge CF680
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shroud
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESSURE TEST OF TAIL TANK FUEL SHROUD DRAIN SYSTEM   FOUND TAIL TANK TRANSFER FUEL SHROUD TUBING LOCATED AT STA. Y 1801 LT SIDEWALL OF CENTER CARGO WITH A CRACK LINE MEASURED APPROX. 2.0 INCHES IN LENGTH.    COMPLIED WITH EA 1-2822-71762   FUEL SYSTEM,  FUEL SHROUD & DRAIN - CRACK REPAIR ON TUBE FOR TAIL TANK.
